# SDR AALA201901289009

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 16,810 hours, 6,245 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED AFTER LANDING AS SPOILERS AND FLAPS WERE RETRACTED.  PRESSURE AND QUANTITY NORMAL.  B SYSTEM ELECTRIC PUMP,  FOUND THE QUICK DISCONNECT DISCONNECTED.  THE AIRCRAFT WAS GROUNDED.   LOCKED THE QUICK DISCONNECT SYS,  OPS NORMAL IAW AMM 29-11-21.
